# SDR 2007UALA01749

- Difficulty date: May 31, 2007
- Submitted: June 6, 2007
- Operation: Air carrier
- Aircraft: N365UA
- Make and model: Boeing 737322
- Aircraft serial: 24534
- Aircraft time: 52,297 hours, 30,632 cycles
- Engine: Ge CFM56*
- System (JASC): 5100 · Standard Practices/Structures
- Part: Skin
- Condition: None
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER FUSELAGE SKIN UNDER DORSAL FIN LT SIDE HAS WORN AREAS FROM BS 908 TO 927.  [06-26-07]  MAJOR REPAIR: ACCOMPLISHED A FPI INSPECTION NO DEFECTS FOUND AREA TREATED AND PRIMED AND INSTALLED WEAR STRAPS PER AAR EA REV IR EAI070361.
